Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had a heart attack, installed stent, taken plavix lisinopril. Under stress. Looks like?

hi i had a heart attack 4 yrs ago widow maker they doc caught it in time installed stint no damage is there an average life span expectancy i take plavix lisinopril simcore and metropolol tish oil krill oil and asprin every day i know this can vary i do smoke about one pack of cigs a day i know i should quit i will soon to be 61 male i used to have a lot of stress at work and past relationships and i am 5 ft 8 inches a weigh about 195 dropped from 233 lbs thanks for you input dennis merrell
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

Excessive stress in your may be due to excessive work load or due to anxiety disorder. History of heart attack also increases chances of anxiety disorder.

You can meet nearby psychiatrist to rule out anxiety and stress management in your case. Till that time do morning walk, meditation, take proper sleep and take balanced diet to reduce stress.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor